# SDR AU971595

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Spring
- Part number: 33582
- Condition: Fractured
- Location: Hyd Sys
- Component: V243602
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC SYSTEM RH FUSE PNO V2-4360-2 SPRING PNO 33582 FAILED. SPLIT RING PNO 33581 DAMAGED AND RESET PISTON PNO 33589 JAMMED INSIDE ADAPTER PNO 33590.
